The special issue of DCDS-A announced in the Llavefest conference has been published by the American Institute of Mathematical Sciences (22/10/2018)

Oct 22, 2018





We are pleased to announce that the special issue of Discrete and Continuous Dynamical Systems announced during the Llavefest Conference has been published by the American Institute of Mathematical Sciences, dedicated to Rafael de la LLave’s 60th birthday and containing original research articles.
You can access the articles on the following link:
December 2018, Volume 38, Issue 12
Special issue on Llavefest (in honor of Rafael de la Llave)
All papers were fully refereed according to the highest standards.